skin-hair-icon
Back-Acne After Waxing
Every time I get my back waxed, I would have a few breakouts. However, this time my entire back and upper chest is filled with tiny red breakouts. I am extremely scared, help?
788 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 14 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi You seem to be having folliculitis post waxing. The chest and back hairs have large oil glands associated with them. Any treatment in this area can cause a break out. Please use a salicylic acid body wash twice a day. A dermatologist may prescribe a short course of anti acne antibiotics to help. Avoid future waxing.  Bleaching or laser hair removal may be better options
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Surendra Singh Bhati
Dermatologist 6 yrs exp Indore
It seems like u r having pseudofolliculitis. Use clinamycin gel and elovera cream on affected area . Avoid waxing use some other method of haor removal. Consult a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.